# SDR TRBA2011083

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 22,982 hours, 27,570 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 559012B
- Part serial: 8043586
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, THE CREW REPORTED THE NR 2 INVERTER FAILED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT THEIR DESTINATION.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 2 INVERTER IAW JIC 24-21-00.  THE ACFT WAS RETURNED TO SERVICE.
